DOUBLE WIJSMAN LACUNARY STATISTICAL CONVERGENCE OF ORDER


GÜLLE E., ULUSU U.

JOURNAL OF APPLIED MATHEMATICS & INFORMATICS, vol.39, pp.303-319, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39
  • Publication Date: 2021
  • Doi Number: 10.14317/jami.2021.303
  • Title of Journal : JOURNAL OF APPLIED MATHEMATICS & INFORMATICS
  • Page Numbers: pp.303-319

Abstract

In this paper, we introduce the concepts of Wijsman strongly p-lacunary summability of order alpha, Wijsman lacunary statistical convergence of order alpha and Hausdorff lacunary statistical convergence of order alpha for double set sequences. Also, we investigate some properties of these new concepts and examine the existence of some relationships between them. Furthermore, we study the relationships between these new concepts and some concepts in the literature.